Member's Mark Children's Cetirizine Hydrochloride All Day Allergy Oral Solution, Grape Flavored, 8 fl. oz., 2 pk.

Item # 990354146
Current price is $7.98
Prices may vary in club and online
How do you want your item?

Shipping

Free for Plus on eligible orders over $50
Columbus, 43215
Return or replace anytime.

Highlights

  • Compare to the active ingredient in Children's Zyrtec
  • Two 8 Oz bottles of Citirizine liquid
  • This over the counter children’s medicine contains a powerful antihistamine to relieve the sneezing, runny nose, itchy throat or nose and itchy, watery eyes that can make a child feel crummy.
  • Active ingredient (in each 5 mL): Cetirizine HCl 5 mg
We also recommend
Sponsored
current price $23.98

Gruns Kids Organic Superfood Greens Multivitamin Gummies, 25 ct.

4.5 out of 5 Stars. 2218 reviews